# SDR AWXA200401362

- Difficulty date: November 22, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,134 hours, 40,975 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3404302
- Condition: Broken
- Location: Seat Row 19 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPINNED WIRING IN CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 19 LT; OPERATIONAL CHECK WAS GOOD.
